MathSciNet Relay Station
MathSciNet bibliographic data
MR2465825 46L05 (47L30)
Park, Efton; Trout, Jody On the nonexistence of nontrivial involutive $n$-homomorphisms of $C^*$-algebras. Trans. Amer. Math. Soc. 361 (2009), no. 4, 1949–1961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement